MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTPRO-29-US
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Coronary obstruction/occlusion (4871)
Date of Event 04/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, the patient's coronary risk was found to be higher than anticipated.In consideration of the patient's low ejection fraction and poor cardiac function, it was decided to abort the transcatheter aortic valve implant procedure and transition to addressing the coronary arteries.
 
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name enveo pro delivery system; product id envpro-16-us (lot: 0012976353); product type: 0195-heart valves;  h6.The codes present in section h6.Correspond to multiple components/products that comprise this reported event.Select patient information cannot be included in the regulatory report due to regional privacy regulations.  medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, the patient's coronary risk was found to be higher than anticipated.In consideration of the patient's low ejection fraction and poor cardiac function, it was decided to abort the transcatheter aortic valve implant procedure and transition to addressing the coronary arteries.Additional information was received that intra-operative angiography revealed triple-vessel disease; therefore, coronary artery intervention, including of atherectomy and percutaneous coronary intervention (pci), were prioritized.The valve loading had been completed at that point; therefore, the transcatheter valve and delivery catheter system (dcs) were never inserted into the patient, and the patient only received coronary artery treatment.The tavr procedure was aborted due to a concomitant multi-vessel pci combined with a tavr is unfavorable for subsequent anticoagulation therapy.Subsequently, the patient was sent back to the ward for observation, and the tavr procedure was rescheduled.The pci was not a planned intervention, and the patient did not have a previous coronary artery occlusion or history of coronary artery disease.Per the physician, a coronary artery occlusion did not occur.There was no allegation against a medtronic device.
 
Additional Manufacturer Narrative
Additional information received shows that there is no information to reasonably suggest that the valve in this report may have caused or contributed to a death or serious injury or that the valve in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.The additional information reports the adverse event and treatment occurred before the medtronic device was inserted.Updated data: b5, h6, additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT PRO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24830665
Report Number9617601-2026-02362
Device Sequence Number21129080
Product Code NPT
UDI-Device Identifier00763000017835
UDI-Public(01)00763000017835(17)270620
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEVOLUTPRO-29-US
Device Catalogue NumberEVOLUTPRO-29-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date04/22/2026
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight54 KG